# SDR FDEA201303200617

- Difficulty date: March 20, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB19031
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 L/E SLAT LOWER SURFACE SKIN FOUND CRACKED AT XOS 1178.  REPAIR CARRIED OUT IAW SRM 57-40-01 REPAIR 3 FIGURE 201 REVISION 52 AND E.A. 1-5750-167409.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
